# SDR 03FDEA01736

- Difficulty date: October 14, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727-200
- Aircraft serial: 21531
- Aircraft time: 37,303 hours, 23,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE ON EXTERNAL SKIN BS 1050 AT STR 27L.  CUT OUT & REMOVED DAMAGED STRINGER BS 1040-1060  STR 27L.  FABRICATED & INSTALLED   REPAIR   IAW SRM 53-10-3  FIG 1.
